# SDR SWIA972331

- Difficulty date: February 4, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 777 hours, 517 cycles
- Engine: Ge CF343B1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT 10TH SOV FAILED TO OPEN.  RECEIVED STATUS MESSAGE L 10TH ARMED OPEN.  RETURNED TO DEN.  POWERED DOWN AIRCRAFT AND RE-POWERED.  OPS CHECK GOOD.
